The Annals of Probability

The Central Limit Theorem for the Right Edge of Supercritical Oriented Percolation

Thomas Kuczek

Full-text: Open access

Abstract

This article contains a proof of the conjectured central limit theorem for the growth of the right-hand edge for supercritical oriented percolation. The technique of proof, finding points with regeneration-type properties termed "break points," may also apply to other processes.

Article information

Source
Ann. Probab., Volume 17, Number 4 (1989), 1322-1332.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176991157

Digital Object Identifier
doi:10.1214/aop/1176991157

Mathematical Reviews number (MathSciNet)
MR1048929

Zentralblatt MATH identifier
0694.60092

JSTOR
links.jstor.org

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Keywords
Percolation regeneration point

Citation

Kuczek, Thomas. The Central Limit Theorem for the Right Edge of Supercritical Oriented Percolation. Ann. Probab. 17 (1989), no. 4, 1322--1332. doi:10.1214/aop/1176991157. https://projecteuclid.org/euclid.aop/1176991157


Export citation